Skip to Content

Does cipro decrease cosmetic botox?

Question is Closed
Report Favorite

Answers (1)

13 Sep 2009

I have researched your question and found no drug-intereraction between Cipro and Botox. However, this does not necessarily mean no interactions exist.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions


I am taking Cipro for my UTI. I am experiencing chills going up my right arm and to my back. Is this the Cipro or is my condition getting worse?

1 answer 4 Jan 2010

I've been dizzy since cosmetic botox injections, when will this go away?

My dermatologist said that dizziness is not a side effect of botox. Having researched I found that not to be true. Since I had the injection 6 weeks ...

1 answer 25 Jun 2011

Are 2 doses(2 weeks)of antibiotics the reason why I am having breakthrough bleeding?

I am taking LoSeasonique and have had very light breakthrough bleeding before, usually around week 8. I have taken a week of Cipro followed by a week ...

1 answer 6 Sep 2011

Intense headache after botox injections - any suggestions?

I had some Botox injected into my neck in 8 different spots. The first time I had it done was 4 yrs ago with Botox B, this time with Botox A. I get ...

2 answers 2 Oct 2011

Why can't you exercise for two weeks after non cosmetic botox injections?

I have a patient who had botox for spastic muscles and was told by MD to not exercise. Why is this?

1 answer 6 Nov 2015